# SDR ASAA2022082839689

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 52,282 hours, 15,515 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR INOP. RADAR DISPLAY INDICATED "PWS FAIL, WXR FAIL, AND 1"BOTH CA/FO DISPLAYED SAME, ALL MODES SELECTED INDICATED SAME FAILURES. WHEN SELECTED RADAR ON, HEARD AND FELT A SHUDDER. WX RADAR CIRCUIT BREAKER IN & NORMAL. GROUNDED - YES. PERFORMED WX RADAR SYSTEM BITE TEST; GOOD TEST PASSED. CHECKED AND VERIFIED P6-1 C/B D13 PUSHED IN. VERIFIED SYSTEM TEST PASSED REF B737-800 FIM 34-43 TASK 801. SOURCE DISPLAY ALL ON 1, ALL ON 2, AND AUTO PASS TEST ON BOTH CAPT. AND F/O DEU'S. "PWS FAIL, WXR FAIL, AND ANT 1" MESSAGES NOT DISPLAYED WHEN PERFORMING TEST. A/C OK FOR SERVICE.
